Alert archive / Indiana / Small Craft Advisories in 2009
Small Craft Advisory 21, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Apr 9, 2009, 3:08 PM EDT. It took effect at Apr 10, 2009, 8:00 AM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2009, 3:08 PM EDT (19:08 UTC)
- In effect from
- Apr 10, 2009, 8:00 AM EDT
- Expired
- Apr 11, 2009, 10:40 AM EDT
- In force
- 27 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
935 WHUS73 KIWX 091908 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 308 PM EDT THU APR 9 2009 .AN AREA OF LOW PRESSURE TRAVELING UP THE OHIO VALLEY ON FRIDAY AND FRIDAY NIGHT COMBINED WITH A POTENT HIGH PUSHING SOUTH OUT OF CANADA WILL TIGHTEN THE PRESSURE GRADIENT OVER THE SOUTHERN LAKE MICHIGAN CAUSING CONDITIONS HAZARDOUS FOR SMALL CRAFT. LMZ043-046-100315- /O.NEW.KIWX.SC.Y.0021.090410T1200Z-090411T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 308 PM EDT THU APR 9 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO 8 AM EDT SATURDAY. NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY FRIDAY MORNING WITH OCCASIONAL GUSTS TO 30 KNOTS POSSIBLE THROUGH THE DAY FRIDAY AS THE WINDS VEER NORTHERLY. WAVES WILL BUILD TO 3 TO 6 FEET BY AFTERNOON. NORTH WINDS OF 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL CONTINUE FRIDAY NIGHT ALONG WITH WAVES OF 3 TO 6 FEET. THE WIND AND WAVES WILL DIMINISH LATE FRIDAY NIGHT THROUGH THE MORNING HOURS ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ARNOTT
7 follow-up statements
116 WHUS73 KIWX 100217 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1017 PM EDT THU APR 9 2009 .AN AREA OF LOW PRESSURE TRAVELING UP THE OHIO VALLEY ON FRIDAY AND FRIDAY NIGHT...COMBINED WITH STRONG HIGH PRESSURE PUSHING SOUTH OUT OF CANADA...WILL TIGHTEN THE PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN. THIS WILL STRENGTHEN NORTHEAST TO NORTH WINDS AND BUILD WAVES UP TO 6 FEET...CAUSING HAZARDOUS CONDITIONS FOR SMALL CRAFT. LMZ043-046-101030- /O.CON.KIWX.SC.Y.0021.090410T1200Z-090411T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1017 PM EDT THU APR 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 8 AM EDT SATURDAY. NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY FRIDAY MORNING WITH OCCASIONAL GUSTS TO 30 KNOTS POSSIBLE THROUGH THE DAY FRIDAY AS THE WINDS BACK NORTHERLY. WAVES WILL BUILD TO 3 TO 6 FEET BY AFTERNOON. NORTH WINDS OF 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL CONTINUE FRIDAY NIGHT ALONG WITH WAVES OF 3 TO 6 FEET. THE WIND AND WAVES WILL DIMINISH LATE FRIDAY NIGHT THROUGH THE MORNING HOURS ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
220 WHUS73 KIWX 100820 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 420 AM EDT FRI APR 10 2009 .A LOW PRESSURE SYSTEM MOVING EAST THROUGH THE OHIO VALLEY TODAY AND TONIGHT WILL COMBINE WITH A STRONG HIGH PRESSURE SYSTEM PUSHING SOUTH OUT OF CANADA TO CAUSE BRISK NORTH WINDS WHICH WILL BUILD WAVES UP TO 6 FEET...RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. LMZ043-046-101630- /O.CON.KIWX.SC.Y.0021.090410T1200Z-090411T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 420 AM EDT FRI APR 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT SATURDAY. NORTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY AND EARLY TONIGHT CAUSING WAVES TO BUILD TO 3 TO 6 FEET. WINDS WILL DIMINISH TO 10 TO 15 KNOTS LATE TONIGHT AND SATURDAY... HOWEVER WAVES OF 3 TO 5 FEET MAY PERSIST SATURDAY SO THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
431 WHUS73 KIWX 101344 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 944 AM EDT FRI APR 10 2009 .A LOW PRESSURE SYSTEM MOVING EAST THROUGH THE OHIO VALLEY TODAY AND TONIGHT WILL COMBINE WITH A STRONG HIGH PRESSURE SYSTEM PUSHING SOUTH OUT OF CANADA TO CAUSE BRISK NORTH WINDS WHICH WILL BUILD WAVES UP TO 6 FEET...RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. LMZ043-046-102145- /O.CON.KIWX.SC.Y.0021.000000T0000Z-090411T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 944 AM EDT FRI APR 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. NORTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY AND EARLY TONIGHT CAUSING WAVES TO BUILD TO 3 TO 6 FEET. WINDS WILL DIMINISH TO 10 TO 15 KNOTS LATE TONIGHT AND SATURDAY...HOWEVER WAVES OF 3 TO 5 FEET WILL PERSIST INTO THE EARLY MORNING HOURS SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ARNOTT
919 WHUS73 KIWX 101851 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 251 PM EDT FRI APR 10 2009 LMZ043-046-110300- /O.CON.KIWX.SC.Y.0021.000000T0000Z-090411T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 251 PM EDT FRI APR 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. NORTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE INTO THE EVENING HOURS...BEFORE DIMINISHING TO 10 TO 15 KNOTS AFTER MIDNIGHT. WAVES OF 3 TO 6 FEET WILL PERSIST INTO THE EARLY MORNING HOURS SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ARNOTT
045 WHUS73 KIWX 110154 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 954 PM EDT FRI APR 10 2009 LMZ043-046-111000- /O.CON.KIWX.SC.Y.0021.000000T0000Z-090411T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 954 PM EDT FRI APR 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. NORTH WINDS OF 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL CONTINUE OVERNIGHT...BEFORE DIMINISHING TO 10 TO 15 KNOTS TOWARD DAYBREAK. WAVES OF 3 TO 6 FEET WILL PERSIST INTO THE EARLY MORNING HOURS SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
534 WHUS73 KIWX 110833 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 433 AM EDT SAT APR 11 2009 LMZ043-046-111645- /O.EXT.KIWX.SC.Y.0021.000000T0000Z-090412T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 433 AM EDT SAT APR 11 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. NORTH WINDS OF 10 TO 20 KNOTS WILL PERSIST THROUGH THE DAY..CREATING WAVES OF 3 TO 5 FEET INTO EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
210 WHUS73 KIWX 111440 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1040 AM EDT SAT APR 11 2009 LMZ043-046-111545- /O.CAN.KIWX.SC.Y.0021.000000T0000Z-090412T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1040 AM EDT SAT APR 11 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ARNOTT
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 1:07 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Apr 9, 1:07 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 107 PM EDT THU APR 9 2009 .AVIATION /18Z TAFS/... VFR CONDITIONS WILL CONTINUE THROUGH TONIGHT WITH INCREASING MID AND UPPER LEVEL CLOUDINESS. RAIN WILL MOVE INTO THE FWA VICINITY AROUND 9Z...BUT LIKELY NOT IMPACTING FLIGHT CONDITIONS UNTIL AFTER 12Z WHEN MVFR CIGS/VSBYS WILL DEVELOP. IFR ALSO POSSIBLE HERE...ESPECIALLY TOWARDS THE END OF THE TAF PERIOD...BUT AT THIS POINT FEEL MVFR IS THE MOST LIKELY SCENARIO. INCLUDE A SCT008 TO INDICATE THE IFR POTENTIAL. SBN WILL BE ON THE NORTHWESTERN EDGE OF THE PRECIPITATION SHIELD DURING THE DAY FRIDAY...AND WHILE I DO EXPECT SOME RAIN TO MAKE IT TO THE TAF SITE...BEST GUESS IS THAT SBN WILL REMAIN VFR THROUGH THE TAF PERIOD...AND LIKELY THROUGH THE AFTERNOON AS WELL. WEST TO NORTHWEST WINDS AROUND 10KTS WILL BECOME NORTHEASTERLY THIS EVENING AND INCREASE TO 10-15KTS FOR THE OVERNIGHT. NORTHEAST WINDS 14G22KTS ARE EXPECTED FOR FRIDAY MORNING THROUGH THE END OF THE TAF PERIOD. && .PREV DISCUSSION... /ISSUED 1030 AM EDT THU APR 9 2009/ UPDATE... PREVIOUS FORECAST IN GOOD SHAPE...AND ONLY CHANGE WAS TO BUMP UP HIGHS 1-3 DEGREES WITH THE BIGGEST INCREASES OVER THE NORTHEASTERN HALF OF THE CWA. MORNING ACARS FLIGHTS...ALONG WITH RUC/NAM 850/925 TEMPS SUGGEST THAT MID 50S IS CERTAINLY PLAUSIBLE FOR MUCH OF THE AREA WITH THE SOUTHWEST LIKELY NEARING 60. THIS IS ALSO CONSISTENT WITH MORNING TEMPS WHICH HAVE RISEN QUICKER THAN THE PREVIOUS FORECAST. PREV DISCUSSION... /ISSUED 334 AM EDT THU APR 9 2009/ SHORT TERM... TODAY THROUGH FRIDAY NIGHT...AN UPPER LEVEL SYSTEM WILL EJECT NORTHEAST ACROSS THE MID MISSISSIPPI VALLEY INTO THE OHIO RIVER REGION LATE IN THE WEEK. THE MAIN CHALLENGE WITH THIS SYSTEM IS THE NORTHERN EXTENT OF THE PRECIPITATION SHIELD...ESPECIALLY DURING THE DAY FRIDAY. THE SREF RUN FROM 21Z STILL SHOWED A LARGE SPREAD AMONG THE 21 MEMBERS...WITH PRECIP AMOUNTS AT SBN RANGING FROM 0 TO CLOSE TO 1.00 INCH. THE UPPER AIR PATTERN AND DEVELOPMENT OF THIS SYSTEM INDICATES THAT THE NORTHERN EDGE OF THIS SYSTEM SHOULD BE WELL DEFINED...WITH A TIGHT PRECIPITATION GRADIENT NEAR THE NORTHERN EDGE OF THE DEFORMATION ZONE...SIMILAR TO THE 00Z NAM/WRF. FOR THIS PACKAGE...STAYED CLOSE TO FORECAST CONTINUITY...ALTHOUGH LOWERED RAIN CHANCES OVER LOWER MICHIGAN IN KEEPING WITH THIS EXPECTED SCENARIO. STILL SOME CONCERN THAT THERE WILL BE A CHANCE FOR A RAIN/SNOW MIX GIVEN THE POTENTIAL FOR DIABATIC COOLING WITH BUFKIT FORECAST THERMAL PROFILES HOLDING JUST ABOVE THE RAIN/SNOW THICKNESS THRESHOLD. LONG TERM... NEXT IN SERIES OF PAC LOWS TO MOVE EAST ACROSS THE U.S. AND AFFECT OUR CWA WAS LOCATED NEAR 40N 130W THIS MORNING. MEDIUM RANGE MODELS IN GOOD AGREEMENT THAT THIS SYSTEM WILL MOVE THROUGH THE AREA MON-TUE PROVIDING WIDESPREAD PRECIP, HWVR, SOME TIMING DIFFERENCES REMAIN AND GIVEN THIS IS STILL OUT IN DAY5 TIMEFRAME OPTED TO BE CONSERVATIVE AND KEEP POPS IN HIGH CHC RANGE. AHEAD OF THIS SYSTEM RIDGING WILL MOVE ACROSS THE AREA OVER THE WEEKEND PROVIDING FAIR WX. SFC HIGH DRIFTING EAST ACROSS THE UPR GRTLKS SHOULD KEEP TEMPS BLO NORMAL THROUGH THE WEEKEND...ESPECIALLY SATURDAY WHEN COOL N-NE FLOW OVER OUR AREA WILL BE ENHANCED BY LAKE BREEZES. THIS WILL BE FOLLOWED BY GOOD RADIATIONAL COOLING SAT NGT RESULTING IN MINS IN THE 20S EASTER MORNING. WITH CONSIDERABLE CLOUD COVER MONDAY/MONDAY NIGHT CONTINUED WITH PREVIOUS FCST TEMPS WHICH REFLECT A SMALLER DIURNAL RANGE THAN LATEST MEX. NO CHANGES TO DAY6-7 ATTM AS MEDIUM RANGE MODEL SOLUTION SPREADS LARGE AND RUN-RUN CONTINUITY POOR. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...SKIPPER LONG TERM...JT AVIATION...ARNOTT UPDATE...ARNOTT
Hazardous weather outlook, Apr 9, 4:35 AM EDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 435 AM EDT THU APR 9 2009 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-100845- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 435 AM EDT THU APR 9 2009 /335 AM CDT THU APR 9 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT FLOODING ON MANY RIVERS IN THE AREA WILL CONTINUE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FLOODING ON SOME RIVERS IN THE AREA WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-100845- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 435 AM EDT THU APR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE FRIDAY THROUGH SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
Nearby
Small Craft Advisories in Indiana, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.